NUROFEN caplets

NUROFEN caplets

Relief from back, rheumatic and muscular pains.

Make a request for this product to be available on subscription
12 caplets
RRP: £2.18 Our Price: £0.49
BUY

Active Ingredients:

  • ibuprofen 200mg

Warnings, Side Effects:

Do not take if: - You have or have ever had a stomach ulcer, perforation or bleeding, - You are in the last 3 months of pregnancy. Consult your doctor or pharmacist before using this product if: - You are asthmatic, or suffering from heart, liver, bowel or kidney problems, - You are pregnant or breastfeeding, - You are allergic to or taking any other painkillers, - You have Systemic Lupus Erythematosus(SLE), - You are taking any other medication. Do not take with any other ibuprofen containing products. Not recommended for children under 12 years. Do not exceed the stated dose. If your symptoms persist or you have any other symptoms after taking this product, consult your doctor or pharmacist. Keep out of reach of children. Always read the label.